# SDR UALA2013050603137

- Difficulty date: May 5, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,721 hours, 24,456 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1680 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR TIE AT BS 1680 S28L CORRODED.   FABRICATED AND INSTALLED NEW SHEAR TIE IAW SRM 51-40-07 PAR 4 FIG 5 AND PAR 7.  MAJOR REPAIR.
